Discrete Greens functions and random walks on graphs

Hao Xu Shing-Tung Yau

Combinatorics mathscidoc:1912.43629

Journal of Combinatorial Theory, Series A, 120, (2), 483-499, 2013.2
We prove an explicit formula of ChungYaus Discrete Greens functions as well as hitting times of random walks on graphs. The formula is expressed in terms of two natural counting invariants of graphs. Uniform derivations of Greens functions and hitting times for trees and other special graphs are given.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:45:45 uploaded by yaust ] [ 136 downloads ] [ 0 comments ]
@inproceedings{hao2013discrete,
  title={Discrete Greens functions and random walks on graphs},
  author={Hao Xu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204545537245193},
  booktitle={Journal of Combinatorial Theory, Series A},
  volume={120},
  number={2},
  pages={483-499},
  year={2013},
}
Hao Xu, and Shing-Tung Yau. Discrete Greens functions and random walks on graphs. 2013. Vol. 120. In Journal of Combinatorial Theory, Series A. pp.483-499. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204545537245193.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved